# SDR DXTA2025010301799

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0161
- Aircraft time: 6,447 hours, 4,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 64300281
- Part serial: 006872
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: EXIT SIGNS AT FLOOR LEVEL BY MAIN CABIN DOOR, AND KICK PANEL LIGHT UNDER SEAT 10, DO NOT TEST WITHOUT UTILIZING CHARGING PROCEDURE AS PUBLISHED IN QRH. BATTERIES NO LONGER HOLD A CHARGE. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERY POWER SUPPLY IAW 680A AMM 33-50-06. OPS CHECK GOOD IAQ 680A AMM 33-50-00.
